# SDR REXA2017121001250

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,697 hours, 5,280 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NEF 25-26-19, CONTROL #3433546-1 OVER WING EXIT DOOR DAMAGE
REPAIRED OVER WING EXIT DOOR IAW EA NO:CRJ925-06298 REV:I/R DATE:
12/4/17. WORK ACCOMPLISHED ON RS3E S/N:5899356, W/O:1015121,     
Z/I:2000-0023.                                                   
AAR CP-33
